# SDR SWAA2022021031392

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATE IS CRACKED / REPAIRED SCUFF PLATE AT FWD CARGO FWD CARGO FWD SCUFF PLATE IN SW EA 1-A53-2076 REV II
